# SDR AALA202408265311

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 67,220 hours, 28,729 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: APU LOW OIL PRESSURE LIGHT CAME ON PASSING THROUGH 34,000 FT ON CLIMB OUT THEN APU IMMEDIATELY DROPPED ELECTRICAL LOAD; AIRCRAFT DIVERTED TO CVG AND LANDED SAFELY. REMOVE AND REPLACED APU OIL PRESSURE SWITCH. PER AMM 49-94-22.
